A little over two months ago I was put on proton pump inhibitors for acid reflux. It was so bad that it reached my throat and caused serious pain. I also had severe gas and bloating, diarreah (diarrhea), and abdominal pain. I never had an actual diagnosis of anything.
Now, my reflux symptoms are pretty much gone. But I am having crazy abdominal pains in just about every quadrent. I feel it most in the upper left and lower right. I do also get sharp pains in upper right but it doesn't seem as frequent. Even less so in the lower left. It seems as though it has been intensified over the last two days. Fiber from citrucell seems to help. It also seems that I have some mid to upper back pain, not really bad, just an ache that comes and goes. it's along the trap muscle that runs down the side of the spine. The pains aren't always there but come and go along with slight nausia at times. My stool seems mucusy and a light yellowish brown I haven't had a good bowel movement in months.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.